very impressive on how you handled the TSA, bravo
Thank you David. Had it not been for the help and support from my extended family here providing the "tools" to keep my 'script
s on my person at all costs, I would not have known to stand ground.
As mentioned earlier, my body is doing some crazy things right now. IT started after my previous PM Doc toldme to start taking the Gralise twice a day from once a day at bedtime and also taking the Oxycontin HR.
I had the TIA for starters. When the fire truck showed up the medic on-board started an I.V. in the side of my arm (superficial vein that is small). He used a huge 18 gauge needle'catheter. The E.R. staff injected meds via that 18 gauge i.v. sight. The first med was painful but tolerable. The second felt like my vein was exploding. The E.R. tech started a new line in the proper vein on my opposite arm.
A day later I went back to the same E.R. and they said I ended up with Superficial Flobitis (the needle was too big for that tiny vein which caused a clot). Before they realized is was superficial, the E.R. Doc ordered a clott buster injection into my stomach. She yelled "don't give him that medicine, it is superficial!" It was too late.
Since then (June 9) the innjection area has been painful, cannot regulate my body temp; sweating like crazy on and off. The new PM Doc out here thinks I was/am going through withdrawls since I was taking 15mg IR Oxycodone every 4 hours then went on the ER 'contin with 5mg break-through pain pills.
Well, been since the 13th that stopped the 'contin ER and full on 15mg IR 'codone. Still getting the sweats and not able to control body temp worth a darn.
Saw on the Mayo Clinic sight Serotonin Syndrome with all my symptoms. Also read about
Valium withdrawls which have the same symptoms.
Has anyone that is not going through mono-pause expereinced my situation after being on a list of 'script
s then changed them? If so, any pointers on what to do? I have been changing t-shirts 5 times a day latetly. Wife is getting frustrated for me and also about
not being able to do activities outside the house like we used to do.
My Primary Care doc thinks could be my thyroid so had blood tests ordered. Waiting on the results from those.